# SDR BSYA2010023

- Difficulty date: April 29, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N42HD
- Make and model: Piper PA-31-350
- Aircraft serial: 8152031
- Aircraft time: 13,360 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE OUT OF LCK PILOT SELECTED GEAR UP, BUT IT DID NOT GIVE A GEAR UP INDICATION, RETURNED TO LCK.  MAINTENANCE FOUND THE NOSE GEAR WAS NOT GOING UP ALL THE WAY.  ADJUSTED NOSE GEAR ACTUATOR, OPS CHECKS GOOD.
